MAUDE Adverse Event Report: Roche Diagnostics cobas e 411 analyzer (rack system); IMMUNOCHEMISTRY ANALYZER

Roche Diagnostics cobas e 411 analyzer (rack system); IMMUNOCHEMISTRY ANALYZER
Model Number e 411
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable results for multiple assays from the cobas e411 rack analyzer.The samples were repeated on a cobas e 402 analyzer.For the anti-hav igm assay, the elecsys hbsag ii assay, and the elecsys hiv combi pt assay, the results were allegedly false positives.No specific data was provided.The questionable results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The anti-hav igm reagent lot number was 914965.The hbsag assay reagent lot number was 908905.The hiv combi pt reagent lot number was 922989.The expiration dates were not provided.A local biomedical technician inspected the machine and determined that the measuring cell needed to be replaced, and a new blank cell and a cell check were required.The investigation is ongoing.

Brand Name
cobas e 411 analyzer (rack system)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50900103
Report Number1823260-2026-03963
Device Sequence Number5903750
Product Code JJE
UDI-Device Identifier04015630924721
UDI-Public04015630924721
Combination Product (Y/N)N
Initial Reporter CountryBH
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numbere 411
Device Catalogue Number04775201001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/05/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown